# SDR ABXA9500200

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display Unit
- Part number: 36143091006
- Condition: Failed
- Location: Lt Cockpit
- Part time: 2,531 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE CAPTAINS DU NR 2 DISPLAYING THE SG FLAG AND EMITTING A BURNING ODOR.  NOT VERIFIED.  REMOVED AND REPLACED THE CAPTAINS NR 2 DU AS A PRECAUTIONARY MEASURE.  SYSTEMS OPS CHECKED GOOD IAW SUPP MM CHAPTER 34.
